... about work couldnt sleep at night and would have mood swings. It seemed to work great at first I would come home from work not be tired and actually would want to do things at night. About three months into it I had to start taking my medicine at lunch because if I took it at night it would keep me awake. All seemed well for a couple months but then I began to notice when I had my period I would get night sweats and it was an endless battle of throwing the sheets on and taking them off. Those symptoms seemed to go away. Until this past month which was extremely stressful for me. A lot of things happening at work and we were recently without power for two days after 6 tornadoes went through area. My hormones this time around seem really bad like im way more emotional than I normally am. I dont know if its just due to stress or is the medicine losing its effectiveness. I also seem lazier but again is it because im stressed out or is the medicine not really working anymore. The only other side effect that I dont like is that I havent had sex for 5 months and I feel terribble but my hubby keeps telling me its ok even though we have just been married a little over a year. Do u think I should call my doctor or am I just stressed out. I really would like not to be dependant on this medicine because I would like to start a family in the next three years